# SDR USAA2013011000026

- Difficulty date: January 7, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 40,968 hours, 14,819 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC14662
- Condition: Malfunctioned
- Location: Apu
- Part time: 11,673 hours, 4,396 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

GROUND PERSONNEL REPORTED SMOKE AND FLAMES COMING FROM APU AFTER SHUTDOWN USING MASTER SWITCH.  FLAMES WOULD NOT SUBSIDE - APU FIRE BUTTON WAS PUSHED - FLAMES EXTINGUISHED.  MAINTENANCE REPLACED AIR/OIL SEPARATOR ADAPTER IAW AIRBUS MAINTENANCE MANUAL 49-26-54.  PER TECHNICAL SERVICE INSTRUCTION (TSI), THE APU FUEL CONTROL UNIT WAS ALSO REPLACED IAW AMM 49-32-11.
